# SDR ALGA105532

- Difficulty date: August 12, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- Aircraft time: 8,272 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS8744
- Condition: Worn
- Location: Main Rotor
- Part time: 613 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE BINDING AND AXIAL PLAY  /  REPLACED WITH NEW BY FIELD MAINTENANCE
